# SDR YENA20120206436

- Difficulty date: February 6, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 7,858 hours, 4,725 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070865
- Part serial: 2006111322
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 7,948 hours, 6,255 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 450 SJU-SXM, AIR TURNBACK DUE TO JUST AFTER TAKEOFF, BLEED 2 STARTED FLUCTUATING FROM 2 TO 118 PSI WITH NR 1 ENGINE BLEED ON MEL.  CREW PERFORMED QRH BLEED FAIL RESET, BLEED 2 CONTINUED TO FLUCTUATE.  AFTER RESET FOR 3-5 MINUTES THEN STABILIZED AT 45 PSI DURING THE REMAINDER OF THE FLIGHT.  FLUCTUATED AGAIN AT LEAST TWICE.  REMOVED AND REPLACED FAN AIR VALVE PER AMM 36-11-09-04.  OPS CHECK GOOD.
